A 21-year-old female asked:
Disclaimer

i was put on a methylprednisolone pack for severe allergies, i finished the pack 3 days ago and now i feel dizzy and fatigued. is this normal?

2 doctor answers
Dr. Vahe Yetimyan
51 years experience General Practice
Yes: Your HPA axis got suppressed by taking methylprednisolone pack and gave you a secondary adrenal insufficiency. Prednisone given as a single morning pill can do the trick and made your dizziness and fatigue disappear. See your doctor preferably and endocrinologist.
Answered on Aug 14, 2018
Dr. Charles Turck
17 years experience Pharmacology
Not likely: Although the drug may cause fatigue, methylprednisolone is highly unlikely to be the cause because the drug should be gone from your body after fifteen hours. Some studies even suggest that methylprednisolone may treat dizziness. If the dizziness and fatigue becomes too much to handle or do not go away, consider visiting your doctor to discuss possible causes and solutions.
Answered on Sep 2, 2018

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 37-year-old female asked:
Dr. Dariush Saghafi
33 years experience Neurology
Doubt it: Anything is possible in the universe but I wouldn't put my money on all of that being SIDE EFFECTS of the MEDROL (methylprednisolone). I'd get a urin ... Read More
1
1 thank
A 51-year-old female asked:
Dr. Oscar Novick
58 years experience Pediatrics
After effects: You are describing after effects of steroids it may take some time until symptoms subside. Keep drinking fluids to reduce the effects.
2
2 thanks
A 27-year-old male asked:
Dr. Powlin Manuel
51 years experience Allergy and Immunology
See allergist!: Good morning, please see an allergist. You may need tests to rule out other causes of dizziness. Fluid in the middle ear can cause dizziness. However, ... Read More
3
3 thanks
A 48-year-old female asked:
Dr. Neil Barth
A Verified Doctor answered
A US doctor answered Learn more
Consider auto-immune: This condition should be evaluated by an ophthalmologist as that seems fairly extreme for an environmental eye irritation. It is possible that the con ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month